Nummular eczema during isotretinoin treatment

V. Bettoli, Antonella Tosti, C. Varotti

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
JournalJournal of the American Academy of Dermatology
Volume16
Issue number3 I
StatePublished - Jan 1 1987
Externally publishedYes

Fingerprint

Drug Eruptions
Isotretinoin
Eczema
Acne Vulgaris
Tretinoin

ASJC Scopus subject areas

  • Dermatology

Cite this

Nummular eczema during isotretinoin treatment. / Bettoli, V.; Tosti, Antonella; Varotti, C.

In: Journal of the American Academy of Dermatology, Vol. 16, No. 3 I, 01.01.1987.

Research output: Contribution to journalArticle

@article{29e13e817f514628bce1459affc3d141,
title = "Nummular eczema during isotretinoin treatment",
author = "V. Bettoli and Antonella Tosti and C. Varotti",
year = "1987",
month = "1",
day = "1",
language = "English",
volume = "16",
journal = "Journal of the American Academy of Dermatology",
issn = "0190-9622",
publisher = "Mosby Inc.",
number = "3 I",

}

TY - JOUR

T1 - Nummular eczema during isotretinoin treatment

AU - Bettoli, V.

AU - Tosti, Antonella

AU - Varotti, C.

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=0023098286&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023098286&partnerID=8YFLogxK

M3 - Article

C2 - 2950149

AN - SCOPUS:0023098286

VL - 16

JO - Journal of the American Academy of Dermatology

JF - Journal of the American Academy of Dermatology

SN - 0190-9622

IS - 3 I

ER -